Alert archive / Florida / Red Flag Warnings in 2006
Red Flag Warning 41, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Apr 26, 2006, 1:45 PM CDT for Walton County, Florida. It took effect at Apr 27, 2006, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2006, 1:45 PM CDT (18:45 UTC)
- In effect from
- Apr 27, 2006, 1:00 PM CDT
- Expired
- Apr 27, 2006, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
County Walton County, FL
The radar
The Eglin Afb radar (KEVX), 25 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.8 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 347 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 1207 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMOB 261844 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 145 PM CDT WED APR 26 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM CDT THURSDAY FOR A SUSTAINED PERIOD OF LOW HUMIDITY OVER THE WEST FLORIDA PANHANDLE... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON FOR THE WEST FLORIDA PANHANDLE FOR THE POSSIBILITY OF A SUSTAINED PERIOD OF LOW HUMIDITY... .TODAYS RAIN AND THUNDERSTORMS SHOULD BE MOSTLY EAST OF THE AREA BY THIS EVENING. A COLD FRONT WILL CROSS THE REGION OVERNIGHT...BRINGING DRIER AIR AND NORTHERLY WINDS TO THE AREA. THE DRY AIR WILL LINGER INTO FRIDAY AFTERNOON. FLZ001>006-008-271100- /O.UPG.KMOB.FW.A.0034.060427T1800Z-060428T0000Z/ /O.NEW.KMOB.FW.W.0041.060427T1800Z-060428T0000Z/ /O.NEW.KMOB.FW.A.0035.060428T1800Z-060429T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- COASTAL WALTON- 145 PM CDT WED APR 26 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM CDT THURSDAY... ...FIRE WEATHER WATCH IN EFFECT FOR FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM CDT THURSDAY FOR THE WEST FLORIDA PANHANDLE. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR THE SAME AREA FOR FRIDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR FORECAST TO OCCUR IN THE NEXT 24 HOURS. A COMBINATION OF MODERATE TO STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE DANGEROUS FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST WITHIN THE NEXT 72 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
2 follow-up statements
000 WWUS84 KMOB 271034 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 534 AM CDT THU APR 27 2006 ...RED FLAG WARNING IN EFFECT THURSDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO EXPECTED LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE FOR THE POSSIBILITY OF A SUSTAINED PERIOD OF LOW HUMIDITY... .A DRY AIRMASS WILL MOVE OVER THE AREA TODAY...AND WHEN COMBINED WITH A MODERATE LOW LEVEL FLOW...AN INCREASED RISK OF WILDFIRES IS LIKELY. THE DRY AIRMASS IS EXPECTED TO LAST THROUGH FRIDAY. FLZ001>006-008-271845- /O.CON.KMOB.FW.W.0041.060427T1800Z-060428T0000Z/ /O.CON.KMOB.FW.A.0035.060428T1800Z-060429T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- COASTAL WALTON- 534 AM CDT THU APR 27 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON UNTIL 7 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON INTO FRIDAY EVENING. A DRY AIRMASS WILL COMBINE WITH HIGH DISPERSIONS TO INCREASE THE CHANCE OF WILDFIRES TODAY. THE HUMIDITIES WILL AGAIN DROP FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR FORECAST TO OCCUR IN THE NEXT 24 HOURS. A COMBINATION OF MODERATE TO STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE DANGEROUS FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST WITHIN THE NEXT 72 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS84 KMOB 271906 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 206 PM CDT THU APR 27 2006 ...RED FLAG WARNING IN EFFECT THURSDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO EXPECTED LOW RELATIVE HUMIDITY AND HIGH DISPERSION... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE FOR THE POSSIBILITY OF A SUSTAINED PERIOD OF LOW HUMIDITY... .A COLD FRONT THAT MOVED ACROSS THE COASTAL WATERS OVERNIGHT WILL BRING DRY AIR THAT WILL REMAIN OVER THE AREA FRIDAY LASTING THROUGH FRIDAY EVENING. HUMIDITY WILL FALL BELOW 30% IN MOST PLACES. FLZ001>006-008-280000- /O.CON.KMOB.FW.W.0041.000000T0000Z-060428T0000Z/ /O.CON.KMOB.FW.A.0035.060428T1800Z-060429T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- COASTAL WALTON- 206 PM CDT THU APR 27 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. A DRY AIRMASS WILL COMBINE WITH HIGH DISPERSIONS TO INCREASE THE CHANCE OF WILDFIRES TODAY. THE HUMIDITIES WILL AGAIN DROP FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR FORECAST TO OCCUR IN THE NEXT 24 HOURS. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURE WILL CREATE DANGEROUS FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST WITHIN THE NEXT 72 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Apr 26, 12:40 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Apr 26, 12:40 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 1240 PM CDT WED APR 26 2006 .UPDATE...REMOVED MORNING WORDING LIKE YESTERDAY AND ADJUSTED WX BUT NOT ADJUSTING POPS. MAINLY WORDSMITHED FOR HEAVY RAIN LTG AND WIND. HEAVY RAIN APPEARS SUFFICIENT TO CAUSE PONDING IN THE POOR DRAINAGE AREAS AND LOW SPOTS. SHOULD TAPER OFF TO SCT THRU THIS EVE. /77 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Apr 26, 5:30 AM CDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 530 AM CDT WED APR 26 2006 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-271200- BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH- COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE- GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 530 AM CDT WED APR 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND SOUTHEAST MISSISSIPPI...AND THE WESTERN PORTION OF THE FLORIDA PANHANDLE. .DAY ONE...TODAY THROUGH TONIGHT. AS A SERIES OF SYSTEMS CROSS THE AREA INTO TONIGHT...TWO ROUNDS OF THUNDERSTORMS ARE EXPECTED. THE FIRST ROUND WILL CROSS THE AREA THIS MORNING...WITH HAIL AND DAMAGING WINDS THE MAIN THREATS FROM A FEW SEVERE STORMS. ANOTHER ROUND WILL CROSS THE AREA THIS AFTERNOON...WITH A A FEW AGAIN POSSIBLY BECOMING SEVERE. HAIL AND DAMAGING WINDS ARE THE MAIN THREATS FROM THE STORMS WHICH BECOME SEVERE. THESE SYSTEMS WILL BRING MODERATE SOUTHERLY WINDS WITH THEM... BRINGING A MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ANOTHER FRONT WILL CROSS THE AREA SUNDAY...WITH SCATTERED THUNDERSTORMS EXPECTED. OTHERWISE...NO HAZARDOUS WEATHER EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE NEEDED AT TIMES INTO TONIGHT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:25 PM CDT | Special Marine Warning | MOB | 95 min | |
| Apr 26, 5:58 AM CDT | Special Marine Warning | MOB | 47 min | |
| Apr 26, 7:17 AM CDT | Special Marine Warning | MOB | 43 min | |
| Apr 26, 8:00 AM CDT | Special Marine Warning | MOB | 30 min | |
| Apr 26, 8:52 AM CDT | Fire Weather Watch | MOB | Walton | 5 hr |
| Apr 26, 9:35 AM CDT | Special Marine Warning | MOB | 85 min | |
| Apr 26, 11:18 AM CDT | Special Marine Warning | MOB | 87 min | |
| Apr 26, 1:45 PM CDT | Fire Weather Watch | MOB | Walton | 44 hr |
Nearby
Red Flag Warnings in Florida, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.